Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 471540, 18 pages
http://dx.doi.org/10.1155/2009/471540
Research Article

An LPV Fractional Model for Canal Control

1Automatic Control Department, Technical University of Catalonia, Pau Gargallo 5, 08028 Barcelona, Spain
2Electronics Engineering Department, Technical University of Catalonia, c/Urgell 187, 08036 Barcelona, Spain

Received 6 February 2009; Revised 27 April 2009; Accepted 24 May 2009

Academic Editor: José Roberto Castilho Piqueira

Copyright © 2009 Rubén Martínez-González et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rubén Martínez-González, Yolanda Bolea, Antoni Grau, and Herminio Martínez-García, “An LPV Fractional Model for Canal Control,” Mathematical Problems in Engineering, vol. 2009, Article ID 471540, 18 pages, 2009. https://doi.org/10.1155/2009/471540.